# SDR CA190411011

- Difficulty date: April 9, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R35031263
- Condition: Corroded
- Location: Fs 615
- Part time: 39,438 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLOOR BEAM FITTING CORROSION DAMAGE AT FS615, DAMAGE COMMON TO THE OUTBD FLOOR PANEL NUT-PLATE LOCATION (TC# 20190411011)
